# SDR DALA2023070305316

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,280 hours, 13,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8778122) FOUND DENT ON L2 DOOR. PER B737 SRM 900 TASK 52-10-01-1A PROC 3 DETAIL F, DAMAGE PERMITTED AFTER 1500 FLIGHT HOUR INTERVAL INSPECTIONS.
